Jump to content

Losing Hope


knal
 Share

Recommended Posts

  • Regular Member

Its my ninth month on fin and haven't missed a single day.Two months ago it seemed as if it had started to do it's job with lesser hair shedding and no visible increase in the patch on the crown, but from then on its been downhill.I never saw any tell tale signs of regrowth like thin hair thicker at the roots or new hair sprouting.The hair fall seems to be back to what it was when i started the med.I see a lot of weak hair, both long and short along with normal looking hair,falling off after combing,washing and even while running my fingers through my hair. The crown which was being successfully hidden by the natural cover of longer surrounding hair has now become clearly visible.There seems to be a general loss in hair density all over the scalp and more so in the crown area.

Its weird how i was happy till about a month and a half ago and now almost close to losing hope.The hope that fin will at least help me retain is fading away.

Just wanna know if one can face such a situation on and off while on fin and then recover again.Is this just a phase or the med is not working for me.If i give up on fin, is there a chance that i will be losing hair at a very rapid rate even though it was not apparently working for me.

Link to comment
Share on other sites

  • Regular Member

Its my ninth month on fin and haven't missed a single day.Two months ago it seemed as if it had started to do it's job with lesser hair shedding and no visible increase in the patch on the crown, but from then on its been downhill.I never saw any tell tale signs of regrowth like thin hair thicker at the roots or new hair sprouting.The hair fall seems to be back to what it was when i started the med.I see a lot of weak hair, both long and short along with normal looking hair,falling off after combing,washing and even while running my fingers through my hair. The crown which was being successfully hidden by the natural cover of longer surrounding hair has now become clearly visible.There seems to be a general loss in hair density all over the scalp and more so in the crown area.

Its weird how i was happy till about a month and a half ago and now almost close to losing hope.The hope that fin will at least help me retain is fading away.

Just wanna know if one can face such a situation on and off while on fin and then recover again.Is this just a phase or the med is not working for me.If i give up on fin, is there a chance that i will be losing hair at a very rapid rate even though it was not apparently working for me.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...